# SDR SWIA2020021848539

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 453-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE STRINGER 18R FROM FS453.00 TO FS469.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW STR 18 SECTION FROM FS445.00 TO FS477.00 REF BOMBARDIER DRW AND CRJ 900 SRMS.  ALL CHECKS GOOD COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS. LEAK CK GOOD.
